# SDR 06FDEA2727

- Difficulty date: July 25, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 80,793 hours, 32,561 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 10602371
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 5 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

BATTERY DISCHARGE ALERT INFLIGHT.  PERFORMED BATTERY CHARGER TEST PER M/M 24-30-00-0 02, CHECKS NORMAL.  PERFORMED BATTERY DISCHARGING ALERT OPS CHECK PER M/M 24-00-0106.  CHECKS NORMAL.  REPLACED BOTH SHIPS BATTERIES PER M/M 24-34-01-2, CHECKS NORMAL.
